# SDR SWAA011772

- Difficulty date: June 19, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 43,709 hours, 41,920 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6556685
- Condition: Cracked
- Location: Aft Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE FWD ATTACH BRACKET CRACKED.                           R&R EMERGENCY EVAC SLIDE ATTACH BRACKET PER MM.
